# SDR MASA2011071503235

- Difficulty date: July 14, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 32,005 hours, 25,466 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE W/N HOLD ON DESCENT.  REMOVED AND REPLACED BOTH 10TH STAGE VALVES AND BOTH PACK PRSOV'S OPS GOOD.
